American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] Micheline Vigué-Poirrier. Hochschild homology criteria for trivial algebra structures. Trans. Amer. Math. Soc. 354 (2002) 3869-3882. MR 1926856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] M. Cristina Costoya-Ramos. Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces. Proc. Amer. Math. Soc. 131 (2003) 637-645. MR 1933357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Laura Scull. Rational $S^1$-equivariant homotopy theory. Trans. Amer. Math. Soc. 354 (2002) 1-45. MR 1859023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Sonia Ghorbal and Barry Jessup. Estimating the rational LS-category of elliptic spaces. Proc. Amer. Math. Soc. 129 (2001) 1833-1842. MR 1814117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Luis A. Cordero, Marisa Fernández, Alfred Gray and Luis Ugarte. Compact nilmanifolds with nilpotent complex structures: Dolbeault cohomology. Trans. Amer. Math. Soc. 352 (2000) 5405-5433. MR 1665327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Don Stanley. The sectional category of spherical fibrations. Proc. Amer. Math. Soc. 128 (2000) 3137-3143. MR 1691006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Duan Haibao. Characteristic classes for complex bundles with trivial real reduction. Proc. Amer. Math. Soc. 128 (2000) 2465-2471. MR 1756090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Martin Majewski. Rational homotopical models and uniqueness. Memoirs of the AMS 143 (2000) MR 1751423.
Book volume table of contents   

[69] Antonio Gómez-Tato, Stephen Halperin and Daniel Tanré. Rational homotopy theory for non-simply connected spaces. Trans. Amer. Math. Soc. 352 (2000) 1493-1525. MR 1653355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] H. Gammelin. Gorenstein space with nonzero evaluation map. Trans. Amer. Math. Soc. 351 (1999) 3433-3440. MR 1458300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] J. P. C. Greenlees. Rational $S^1$-equivariant stable homotopy theory. Memoirs of the AMS 138 (1999) MR 1483831.
Book volume table of contents   

[72] Edgar H. Brown Jr. and Robert H. Szczarba Jr.. On the rational homotopy type of function spaces. Trans. Amer. Math. Soc. 349 (1997) 4931-4951. MR 1407482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Joseph Roitberg. Rationally equivalent nilpotent groups and spaces. Proc. Amer. Math. Soc. 125 (1997) 41-45. MR 1346986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Huale Huang. Finite CW complexes with maximal torsion gaps. Proc. Amer. Math. Soc. 124 (1996) 2871-2875. MR 1322928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] M. H. Eggar. On compositions of the loop and suspension functors . Proc. Amer. Math. Soc. 123 (1995) 597-606. MR 1218114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Georgia Triantafillou. Automorphisms of spaces with finite fundamental group . Trans. Amer. Math. Soc. 347 (1995) 3391-3403. MR 1316864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Christopher Allday. Cyclic Sullivan-de Rham forms . Trans. Amer. Math. Soc. 347 (1995) 3971-3982. MR 1316843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Martin Raussen. Circle actions on rational homology manifolds and deformations of rational homotopy types . Trans. Amer. Math. Soc. 347 (1995) 137-153. MR 1273540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Samuel B. Smith. Postnikov sections of formal and hyperformal spaces . Proc. Amer. Math. Soc. 122 (1994) 893-903. MR 1204385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Octavian Cornea. There is just one rational cone-length . Trans. Amer. Math. Soc. 344 (1994) 835-848. MR 1260200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Georgia Triantafillou. Diffeomorphisms of manifolds with finite fundamental group . Bull. Amer. Math. Soc. 31 (1994) 50-53. MR 1249354.
Abstract, references, and article information   
View Article: PDF

[83] Samuel B. Smith. Rational homotopy of the space of self-maps of complexes with finitely many homotopy groups . Trans. Amer. Math. Soc. 342 (1994) 895-915. MR 1225575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Aniceto Murillo. On the evaluation map . Trans. Amer. Math. Soc. 339 (1993) 611-622. MR 1112376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Barry Jessup. Probing L-S category with maps . Trans. Amer. Math. Soc. 339 (1993) 351-360. MR 1112375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Barry Jessup and Bitjong Ndombol. Lower bounds for the L.-S. category of products . Proc. Amer. Math. Soc. 117 (1993) 839-842. MR 1152985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Yves Félix and Jean-Claude Thomas. Loop space homology of spaces of small category . Trans. Amer. Math. Soc. 338 (1993) 711-721. MR 1134757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] G. Triantafillou. Isotropy groups of homotopy classes of maps . Trans. Amer. Math. Soc. 334 (1992) 37-48. MR 1044966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Aniceto Murillo. Rational fibrations in differential homological algebra . Trans. Amer. Math. Soc. 332 (1992) 79-91. MR 1079055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia